Numerical solution of the one-pair equation in the massive schwinger model

Yamin Ma, John R Hiller

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

We describe various numerical methods for the solution of the one-pair light-cone equation in the massive Schwinger model. Results obtained by these methods, and by others, are compared. Possible extensions to the coupled set of one-pair and two-pair equations are discussed.

Original languageEnglish (US)
Pages (from-to)229-240
Number of pages12
JournalJournal of Computational Physics
Volume82
Issue number1
DOIs
StatePublished - May 1989

Fingerprint Dive into the research topics of 'Numerical solution of the one-pair equation in the massive schwinger model'. Together they form a unique fingerprint.

  • Cite this